# SDR DALA2015082805266

- Difficulty date: August 27, 2015
- Submitted: August 28, 2015
- Operation: Air carrier
- Aircraft: N910DL
- Make and model: Doug MD-88
- Aircraft serial: 49541
- Aircraft time: 73,428 hours, 56,901 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Nicked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A NICK WAS FOUND ON THE LOWER SKIN OF THE LT WING OTBD FLAP XFLS 361.  REPAIRED IAW SRM 57-03, PAR 9, FIG 8 AND SRM 51-10-3, PAR 14, 21.
